| Catalog Number |
8065911901 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that an ophthalmic operating cutting knife would not cut during the cataract surgery.There was no report of patient harm.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
A sample was not received at the manufacturing site for evaluation for the report of knives do not cut; therefore, the condition of the product could not be verified.A lot number was identified, however is not a valid lot number therefore, a device history record review could not be conducted.The photo attached to the parent file was reviewed by the manufacturing site.Photo show a packing list of custom pack lot not related to this qs.Reported issue cannot be confirmed from photo.A sample was not received at the manufacturing site and no lot information was provided; therefore, the root cause for the customer complaint issue cannot be determined.The cause of the reported event cannot be determined with the information obtained; therefore, specific action with regards to this complaint cannot be taken.The manufacturer internal reference number is: (b)(4).Reflects all related report numbers associated with this product event that have been submitted at this time.